new packet

View previous topic View next topic Go down

new packet

Post by Guest on Thu Apr 22, 2010 9:39 pm

.


Last edited by wowinnz on Fri Mar 18, 2011 2:31 am; edited 1 time in total

Guest
Guest


Back to top Go down

Re: new packet

Post by Guest on Sat Apr 24, 2010 11:08 pm

.


Last edited by wowinnz on Fri Mar 18, 2011 2:31 am; edited 1 time in total

Guest
Guest


Back to top Go down

Re: new packet

Post by Guest on Mon Apr 26, 2010 12:31 am

Hi Wowinnz,

How long have you been taking this drug for? Before it started giving you side-effects, i mean. Sometimes drugs can interact with over the counter meds like cough syrups, herbal teas, herbal remedies like St John wort, etc. Have you been taking anything else besides your normal meds? Otherwise definitely go to your GP (or health professional who prescribed you these meds) to talk about your concerns.

Sorry I can't be more helpful.

Take care xx

(Edit was for misspelling your username, dum me, lol)

Guest
Guest


Back to top Go down

Re: new packet

Post by Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top


 
Permissions in this forum:
You cannot reply to topics in this forum